My A-tpo is high,...what should I do?

Me again,... :D

Today I received A-tpo analysis and iron,ferritin. My A-tpo level =530 (I haxe myxedema about 2,3 yrs and my doc put me on 100mcg-levo but I don't feel well).

So, as I said in a last post, I just started 1/4 gr.ndt +75levo but I feel hyper. Should I continue with ndt considering the high level of a-tpo(don't harm) ?

3 Replies

  • Adin, thousands of patients with TPO antibodies (Hashimoto's) are happy on NDT but a few have said they feel the NDT makes their symptoms and Hashi flares worse.

    I suggested on your previous post that you skip the NDT for a couple of days to let the 100mcg dose finish washing out and then try NDT again. If you still feel hyper then perhaps you could try an alternative brand or it may be that NDT isn't for you at this time.

    Another thing which can cause hypo and hyper symptoms at the same time is low ferritin/iron. You may have difficulty tolerating dose increases until low ferritin/iron is improved.

  • Thank you again Clutter, my iron level is 87(59-158) and ferritin is 239(30-400), seems ok. As i said, today I received A-tpo and iron,ferritin.

  • Adin, yes iron and ferritin are good, so they can be ruled out for making you feel hyper.

You may also like...